# SDR BJNA20170125001

- Difficulty date: January 25, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N625XA
- Make and model: Boeing 737-800
- Aircraft serial: 32625
- Aircraft time: 45,387 hours, 21,664 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986
- Part time: 45,387 hours, 21,664 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BS 986.5 LBL 45.5 PRIMARY UPPER CAP FLOORBEAM HAS CORROSION.
